Nagoya Mathematical Journal

The topological support of Gauss measure on Hilbert space

Kiyosi Itô

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 38 (1970), 181-183.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118797973

Mathematical Reviews number (MathSciNet)
MR0261332

Zentralblatt MATH identifier
0206.43001

Subjects
Primary: 46.15
Secondary: 28.00

Citation

Itô, Kiyosi. The topological support of Gauss measure on Hilbert space. Nagoya Math. J. 38 (1970), 181--183. https://projecteuclid.org/euclid.nmj/1118797973


Export citation